# SDR 2008UALA03952

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 73,509 hours, 8,930 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON FUSELAGE.  LOCATION IS APPROX 2 FEET AFT OF DOOR 5L AND TWO FEET UP FROM BOTTOM OF DOOR.  MAJOR REPAIR ACCOMPLISHED: CUTOUT DAMAGE. HFEC INSP OF AREAS AROUND CUTOUT OF DAMAGE REMOVAL. NO CRACKS FOUND. MFG & INSTALLED REPAIR DOUBLER & SOLID FASTENER.
